IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Ranking of information systems in agency models: an integral condition

  • Claude Fluet

    ()

    (UniversitÊ du QuÊbec Á MontrÊal, C.P. 8888, MontrÊal, H3C 3P8, CANADA)

  • Dominique Demougin

    ()

    (Otto-von-Guericke UniversitÄt, UniversitÄtsplatz 2, 39106 Magdeburg, GERMANY)

We provide a condition for ranking of information systems in agency problems. The condition has a straightforward economic interpretation in terms of the sensitivity of a cumulative distribution with respect to the agent's effort. The criterion is shown to be equivalent to the mean preserving spread condition on the likelihood ratio distributions.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://link.springer.de/link/service/journals/00199/papers/1017002/10170489.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Economic Theory.

Volume (Year): 17 (2001)
Issue (Month): 2 ()
Pages: 489-496

as
in new window

Handle: RePEc:spr:joecth:v:17:y:2001:i:2:p:489-496
Note: Received: November 10, 1999; revised version: February 17, 2000
Contact details of provider: Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information: Web: http://link.springer.de/orders.htm

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Dominique Demougin & Claude Fluet, 1996. "Mechanism Sufficient Statistic in the Risk-Neutral Agency Problem," Cahiers de recherche du Département des sciences économiques, UQAM 9602, Université du Québec à Montréal, Département des sciences économiques.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:17:y:2001:i:2:p:489-496. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.